MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Vercise Genus?; stimulator, electrical, implanted, for parkinsonian tremor
Model Number DB-1216
Medical Device Problem Code Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Inappropriate Device Stimulation of Tissue (4928)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a deep brain stimulation (dbs) patient experienced a sensation described as a sudden rush of weirdness while charging the implantable pulse generator (ipg).The patient did not report any pain associated with the event.The patient stated that a similar sensation had been experienced previously when the physician changed the therapy settings from one stimulation program to another.The database analysis performed identified a bluetooth fault code when charging the ipg.Noise from the charging field of the charger interferes with the bluetooth communication chipset, thus causing internal resets where the device stimulation momentarily turns off and then returns to normal operation.No other anomalies were identified during the analysis, and the device charge log was found to be normal.The ipg remains implanted and continues to deliver therapy as intended.It was further reported that a firmware update was performed on the ipg, resolving the bluetooth fault code associated with charging.Following the update, the patient was able to successfully charge the ipg without interruption and was reported to be doing well.
 
Additional Manufacturer Narrative
A field safety notice (fsn; z-1890-2024) was delivered to physicians in april 2024 communicating the potential for the vercise genus deep brain stimulation (dbs) implantable pulse generator (ipg) stimulation therapy to be transiently suspended during charging due to a device reset.The device reset behavior occurs in response to the detection of potential noise/interference during ipg charging.When the system resets, the patient's programmed stimulation is suspended for approximately 10-15 seconds and then the device returns to normal operation once the reset is complete, including the delivery of stimulation therapy.In december 2023, a firmware update was implemented that will prevent this device reset behavior from occurring during ipg charging.D2b: additional pro code selection that applies to the indication of this device.Nhl, pjs.

Brand Name
Vercise Genus?
Common Device Name
stimulator, electrical, implanted, for parkinsonian tremor
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50216488
Report Number3006630150-2026-05791
Device Sequence Number12292878
Product Code MHY
UDI-Device Identifier08714729985044
UDI-Public(01)08714729985044(17)250615(10)576466
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/15/2025
Device Model NumberDB-1216
Device Catalogue NumberDB-1216
Device Lot Number576466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Supplement Date Received by ManufacturerNot provided
09/13/2026
Initial Report FDA Received Date08/11/2026
Supplement Report FDA Received Date09/04/2026
10/01/2026
Date Device Manufactured06/16/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1890-2024
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale